# SDR REXA2014022000230

- Difficulty date: February 20, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 25,793 hours, 22,623 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Obstructed
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL PERFORMED TROUBLESHOOTING IAW FIM REV 45 IAW AD 2009-06-12 PARAGRAPH H 6 I, AMOC DATED JULY 22, 2013 & PA AD 27-052N.  REMOVED SNOW & ICE CONTAMINATION FROM FLAPS.  OPERATIONS CHECKED GOOD IAW AMM 27-54-00, NO DAMAGE FOUND.
